# SDR 2003FA0000529

- Difficulty date: April 14, 2003
- Submitted: May 22, 2003
- Operation: General aviation
- Aircraft: N925AU
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL (SPECIAL) INSPECTION CRACKS IN THE WING CENTER BOX PLANK NR 1 AND NR 3 WERE FOUND EMITTING FROM THE INTERNAL WEEP HOLES LOCATED NTHE INTERNAL PLANK RISERS.  CRACK IN NR 1 PLANK, RT SIDE WAS ABOUT 3 INCHES LONG AND A 1 INCH CRACK IN SAME PLANK ON LEFT SIDE ABOUT 3 INCHES LONG.  ALL CRACKS RUN FORWARD AND AFT.  FATIGUE OR HARD LANDING ARE SUSPECTED.
